Multiscale malaria models and their uniform in-time asymptotic analysis

dc.contributor.authorBanasiak, Jacek
dc.contributor.authorTchoumi, Stephane Yanick
dc.contributor.emailjacek.banasiak@up.ac.zaen_US
dc.date.accessioned2024-09-09T10:11:19Z
dc.date.available2024-09-09T10:11:19Z
dc.date.issued2024-07
dc.description.abstractIn this paper, we show that an extension of the classical Tikhonov–Fenichel asymptotic procedure applied to multiscale models of vector-borne diseases, with time scales determined by the dynamics of human and vector populations, yields a simplified model approximating the original one in a consistent, and uniform for large times, way. Furthermore, we construct a higher-order approximation based on the classical Chapman–Enskog procedure of kinetic theory and show, in particular, that it is equivalent to the dynamics on the first-order approximation of the slow manifold in the Fenichel theory.en_US
dc.description.departmentMathematics and Applied Mathematicsen_US
dc.description.librarianhj2024en_US
dc.description.sdgNoneen_US
dc.description.urihttp://www.elsevier.com/locate/matcomen_US
dc.identifier.citationBanasiak, J. & Tchoumi, S.Y. 2024, 'Multiscale malaria models and their uniform in-time asymptotic analysis', Mathematics and Computers in Simulation, vol. 221, pp. 1-18, doi : 10.1016/j.matcom.2024.02.015.en_US
dc.identifier.issn0378-4754 (print)
dc.identifier.issn1872-7166 (online)
dc.identifier.other10.1016/j.matcom.2024.02.015
dc.identifier.urihttp://hdl.handle.net/2263/98082
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.rights© 2024 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was submitted for publication in Mathematics and Computers in Simulation. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may are not reflected in this document. A definitive version was subsequently published in Mathematics and Computers in Simulation, vol. 221, pp. 1-18, doi : 10.1016/j.matcom.2024.02.015.en_US
dc.subjectMultiscale malaria modelsen_US
dc.subjectSingularly perturbed problemsen_US
dc.subjectApproximation of slow manifolden_US
dc.subjectUniform in time asymptoticsen_US
dc.subjectGlobal stability of solutionsen_US
dc.subjectGroup renormalization methoden_US
dc.subjectChapman–Enskog expansionen_US
dc.titleMultiscale malaria models and their uniform in-time asymptotic analysisen_US
dc.typePreprint Articleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Banasiak_Multiscale_2024.pdf
Size:
1.05 MB
Format:
Adobe Portable Document Format
Description:
Preprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: